American Journal of Applied Mathematics and Statistics
ISSN (Print): 2328-7306 ISSN (Online): 2328-7292 Website: http://www.sciepub.com/journal/ajams Editor-in-chief: Mohamed Seddeek
Open Access
Journal Browser
Go

Currrent Issue: Volume 10, Number 3, 2022

Open AccessArticle
A New Approach to Fixed Point Theorems on a Metric Space Endowed with Graph
American Journal of Applied Mathematics and Statistics. 2022, 10(3), 69-75. DOI: 10.12691/ajams-10-3-1
Pub. Date: October 30, 2022Views: 82Downloads: 102
Open AccessArticle
Some Fixed Point Results in Extended Cone Sb - Metric Space
American Journal of Applied Mathematics and Statistics. 2022, 10(3), 76-79. DOI: 10.12691/ajams-10-3-2
Pub. Date: November 03, 2022Views: 43Downloads: 70
Open AccessArticle
Integrating Artificial Neural Networks, Simulation and Optimisation Techniques in Ambulance Deployment for Heterogeneous Regions under Stochastic Environment
American Journal of Applied Mathematics and Statistics. 2022, 10(3), 80-94. DOI: 10.12691/ajams-10-3-3
Pub. Date: November 24, 2022Views: 33Downloads: 168
Figure of 5
Open AccessArticle
A Comparative Study on Methods to Handle Wavelet Edge Distortion
American Journal of Applied Mathematics and Statistics. 2022, 10(3), 95-102. DOI: 10.12691/ajams-10-3-4
Pub. Date: November 27, 2022Views: 17Downloads: 17